Approximation of solutions to operator equations in spaces of smooth functions and in spaces of distributions
Article first published online: 17 OCT 2013
Copyright © 2013 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 30, Issue 2, pages 406–450, March 2014
How to Cite
Litvinov, W. G. (2014), Approximation of solutions to operator equations in spaces of smooth functions and in spaces of distributions. Numer. Methods Partial Differential Eq., 30: 406–450. doi: 10.1002/num.21816
- Issue published online: 25 JAN 2014
- Article first published online: 17 OCT 2013
- Manuscript Accepted: 21 AUG 2013
- Manuscript Revised: 12 AUG 2013
- Manuscript Received: 23 JUL 2013
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!